Fixed points of almost generalized Zs-contractions with rational expressions in S-metric spaces

G. V. R. Babu, P. Durga Sailaja, G. Srichandana

Abstract


In this paper, we introduce the notion of almost generalized Zs-contraction with rational expressions and α-admissible almost generalized Zs-contraction with rational expressions using simulation functions in S-metric spaces. We prove the existence of fixed points of such mappings in complete S-metric spaces. We give examples in support of our results.

Full Text: PDF

Published: 2021-01-06

How to Cite this Article:

G. V. R. Babu, P. Durga Sailaja, G. Srichandana, Fixed points of almost generalized Zs-contractions with rational expressions in S-metric spaces, J. Math. Comput. Sci., 11 (2021), 914-937

Copyright © 2021 G. V. R. Babu, P. Durga Sailaja, G. Srichandana. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS